# SDR SWIA2019122747305

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB FWD FACE HAS 7 CHAFED AREAS .200 LONG BY .200 WIDE .003 DEEO.  6 AT WL105 LBL27.50 LBL18 RBL9.50 RBL18 RBL27.50 RBL36.20 AND 1 BETWEEN BL0.0 & LBL9.50 WL85 ALL MARKED ON RPB WEB      (C-CHECK)   RO:12/24/2019REPAIRED PRESSURE BULKHEAD CHAFE DAMAGE IAW BOMBARDIER REO.
